# SDR IPXA2025110293878

- Difficulty date: October 16, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N609UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64254
- Aircraft time: 30,057 hours, 4,416 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146U77143
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CRACK, FWD SIDE OF STA 2360 AT S-2L (LEVEL 2).ACCOMPLISHED REPAIR I.A.W UPS EO-95632-REQ1 REV.1 AND SRM 53-60-03-2R-8 TR: 53-157 AND EGAT WORK SHEET NO.50777 AND  EGAT EI NO. F2025A53M-2580 REV.0
